# SDR DALA2021111907143

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 AFT CARGO COMPARTMENT FOUND FRAME WEB UPPER CHORD SURFACE CORROSION AT STA1197+66 BETWEEN S-34R AND S-35R. CORRECTIVE ACTION: THE CORROSION AREA REPAIRED AS PER B767-300 SRM53-00-07-2R-4 (2023028)
